# SDR FDEA201409042454

- Difficulty date: September 4, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 53,280 hours, 22,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 12717
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERIOR & EXTERIOR EMER LIGHTS INOPERATIVE.  R & R FWD EMER BATTERY & CHARGER IAW MM 33-51-07-2.  ACFT OK TO CONTINUE.
